# SDR FDEA202511112160

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 88,681 hours, 45,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30011
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTA STABILIZER UPPER SKIN HAS POSSIBLY DELAMINATION STAB STA 104.248 AREA APPLIED PERMANENT REPAIR AT LH HORIZONTAL STABILIZER UPPER SKIN I.A.W B757 SRM 55-10-  01-1A, TABLE I, NOTE 'A' AND "I", FIG 101, SHEET 2, I.A.W B757 SRM 51-70-10-2R
